# SDR AALA200800765

- Difficulty date: March 30, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- Aircraft time: 66,848 hours
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 5940405503
- Part serial: P80217
- Condition: Leaking
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T2034/30MAR - CREW REPORTED SMOKE IN CABIN DURING CLIMB.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED AUXILLIARY POWER UNIT ON 04 APR AT DWH DUE TO OIL LEAK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
